# SDR DALA2021031601475

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 1,553 hours, 166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3515 DOOR 2R EMERGENCY LIGHT ON WHEN ITS ARMING POSITION. CORRECTIVE ACTION: WIRE CABLE 522WL AND 422WL SWAPPED PER ASM 33- 51. REPOSITIONED. (7662476)
